User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Fox, Christopher J.; Käufl, Andreas; Drton, Mathias 
Title:
On the causal interpretation of acyclic mixed graphs under multivariate normality 
Abstract:
In multivariate statistics, acyclic mixed graphs with directed and bidirected edges are widely used for compact representation of dependence structures that can arise in the presence of hidden (i.e., latent or unobserved) variables. Indeed, under multivariate normality, every mixed graph corresponds to a set of covariance matrices that contains as a full-dimensional subset the covariance matrices associated with a causally interpretable acyclic digraph. This digraph generally has some of its nod...    »
 
Keywords:
Covariance matrix, Graphical model, Hidden variable, Multivariate normal distribution, Latent variable, Structural equation model 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Linear Algebra and its Applications 
Year:
2015 
Journal volume:
473 
Year / month:
2015-05 
Quarter:
2. Quartal 
Month:
May 
Pages contribution:
93-113 
Language:
en 
Publisher:
Elsevier BV 
E-ISSN:
0024-3795 
Date of publication:
15.05.2015 
Format:
Text